MAUDE Adverse Event Report: ANTHOGYR AXIOM PX IMPLANT; IMPLANT AXIOM D.3.4 X 18.0

ANTHOGYR AXIOM PX IMPLANT; IMPLANT AXIOM D.3.4 X 18.0
Model Number PX34180
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 02/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the practitioner the implant didn't take and failed to integrate.The implant has been placed in (b)(4) position on (b)(6) 2017.Three weeks later after the implantation, the practitioner has found that the implant failed to integrate.(b)(4).
 
Event or Problem Description
Implant fails to osteointegrate.

Brand Name
AXIOM PX IMPLANT
Common Device Name
IMPLANT AXIOM D.3.4 X 18.0
Manufacturer (Section D)
ANTHOGYR
2237 avenue andré lasquin
sallanches, 74700
FR  74700
MDR Report Key6759649
Report Number8020776-2017-00649
Device Sequence Number13845723
Product Code DZE
UDI-Device Identifier03663394002554
UDI-Public03663394002554
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K161177
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Expiration Date05/28/2019
Device Model NumberPX34180
Device Catalogue NumberPX34180
Device Lot Number14-020505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2017
Initial Report FDA Received Date08/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR